Does daily dosage of 25mg of spironolactone cause weight gain?

Answers (1)

26 May 2012

Weight gain is not a reported side effect while taking Spironolactone, please seek medical advice it could be due to some other reasons.

Take care, best wishes!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why am I gaining weight on liothyronine?

I'm becoming increasingly *livid* becuause of the gradual weight gain I've seen since having started liothyronine one month ago. My ...

1 answer 2 Mar 2013

Is there a drug interaction having a cervical epidural and the med spironolactone?

Had a cervical epidural in 2006 for neck degeneration disease and pain. Did effect my blood sugars.

3 answers 24 Mar 2013

Seroquel - Weight issues?

Having just switched off Paxil to a weight neutral (hopefully) AD, I'm looking to lose the Paxil weight- I know Seroquel can likewise cause ...

1 answer 21 Apr 2013

I was prescribed gabapentin for anxiety. It seems to help, but I have gained lots of weight. Help?

I take 1200 mg of gabapentin in divided doses of 400 mg 3 X daily. I have other health issues that make it important for me to maintain a desirable ...

7 answers 22 Jul 2014

Lexapro - dosage and efficacy/risk of weight gain?

Hi – I am looking to start on 5mg of Lexapro. Previously, I have been on 10mg of Lexapro, which has helped reduce depression/anxiety, but also ...

2 answers 2 Mar 2015